Volume 6, Issue 20 (Mar 2009)                   2009, 6(20): 1-8 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

خوش کنار علی, سعیدی محمود, ایلی موسی. سری های توانی با ضرایب تابعی و کاربرد آن در حل معادلات دیفرانسیل با مشتقات جزیی و با شرایط اولیه. Journal of Operational Research and Its Applications. 2009; 6 (20) :1-8
URL: http://jamlu.liau.ac.ir/article-1-101-en.html
Abstract:   (9458 Views)
This article has no abstract.
     
Type of Study: Research | Subject: General
Received: 2006/09/6 | Published: 2009/03/15

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.